# SDR A6WA201441642

- Difficulty date: June 11, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: S61444
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409+128 & LBL 18 IS CRACKED LOWER AFT LEG.  REPAIRED VERTICAL BEAM AT FS 409+128 LBL 18 IS CRACKED AT LOWER AFT LEG IAW REO 601R-53-41-056 REV F.
